Polynomial solvability of differential equations with coefficients from classes of infinitely differentiable functions
Matematičeskie zametki, Tome 34 (1983) no. 2, pp. 249-260
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_2_a10,
author = {A. V. Babin},
title = {Polynomial solvability of differential equations with coefficients from classes of infinitely differentiable functions},
journal = {Matemati\v{c}eskie zametki},
pages = {249--260},
year = {1983},
volume = {34},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_2_a10/}
}
TY - JOUR AU - A. V. Babin TI - Polynomial solvability of differential equations with coefficients from classes of infinitely differentiable functions JO - Matematičeskie zametki PY - 1983 SP - 249 EP - 260 VL - 34 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZM_1983_34_2_a10/ LA - ru ID - MZM_1983_34_2_a10 ER -
A. V. Babin. Polynomial solvability of differential equations with coefficients from classes of infinitely differentiable functions. Matematičeskie zametki, Tome 34 (1983) no. 2, pp. 249-260. http://geodesic.mathdoc.fr/item/MZM_1983_34_2_a10/